# SDR USAA2010020890315

- Difficulty date: February 7, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C4587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE FORWARD ENTRANCE DOOR Z ANGLE AT BS 297 - BS 355, S17L.  REPLACED THE FORWARD ENTRANCE DOOR Z ANGLE AT BS 297 - BS 355, S17L IAW B737 SRM 51-40-01.
